# SDR GTIA2024021037892

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 32,958 hours, 14,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES SMELT IN THE COCKPIT AND IN AFT GALLEY WHILE ON FINAL. DIRTY SOCK SMELL. TURNED PACK 1 AND 2 OFF-DECONTAMINATED BLEED AIR DUCTS IAW AMM 36-12-00 OPS CHECK GOOD IAW AMM 36-11-00 NO DEFECTS NOTED AND NO FUMES SMELT
